# SDR CA140908023

- Difficulty date: September 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 76,514 hours
- Engine: Pwa JT8D17A
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 894093
- Condition: Open
- Location: Nr 1 Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) AT THE TOP OF DECENT, OUR ACFT ILLUMINATED AN ENGINE OVERHEAT INDICATION ON NR 1 ENGINE.  THE CREW FOLLOWED THEIR NON-NORMAL CHECKLIST WHICH SAID TO RETURN THE ENGINE TO IDLE, WHICH IT ALREADY WAS, CUT FUEL TO THE ENGINE AND FIRE THE BOTTLE.  THE OVERHEAT INDICATION DID NOT CEASE, SO THE CREW BLEW THE OTHER BOTTLE.  AS THE CREW WAS LINED UP TO LAND THEY PROCEEDED WITH THE LANDING WITHOUT ANY OTHER DIFFICULTIES. THE OVERHEAT INDICATION CONTINUED ON THE GROUND, BUT THERE WAS NO EVIDENCE OF FIRE OR SMOKE FROM THAT ENGINE.  MAINTENANCE HAS DIAGNOSED THE SYSTEM AND HAS FOUND THE OVERHEAT SENSOR, PN 894093, WAS OPEN AND THEY HAVE REPLACED THAT SENSOR LOOP.
